# SDR DALA2024060905898

- Difficulty date: June 7, 2024
- Submitted: June 9, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 67-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: CORROSION FLOOR BEAM +Y1227 BTW FR67 TO FR68 AT AFT GALLEY AREA (SSI 5 34147). C/A: REPLACED FLOOR BEAM Y1227 LOC. BTW FR66 TO FR68 AT AFT GALLEY AREA AS PER A320 SRM 51-72-11. ,DWG D53472780 SHEET 9 RELEASE DATE: 26-APR-18 ISSUE: K. MEASURE OF CORROSION AREA ARE: P1 L: 2.429 IN W: 0.817 IN D: 0.019 IN,P2 L: 2.188 IN W: 1.119 IN D: 0.027 IN TOOL USED CALIPER P/N : 500-196-30 S/N : A20231842 DUE DATE: 21-SEP-24. RII INSPECTION COMPLETE 0396628 AE131QC JOB COMPLETE. (LP: 0381430)
